Quick search
Go!

TWO GENERAL FIXED POINT THEOREMS UNDER STRICT IMPLICIT RELATIONS IN G - METRIC SPACES


VALERIU POPA 1, ALINA-MIHAELA PATRICIU 2
1. “Vasile Alecsandri" University of Bacău, Faculty of Sciences, Department of Mathematics, Informatics and Educational Sciences, Calea Mărăşeşti 157, Bacău 600115, Romania, e-mail: vpopa@ub.ro
2. “Vasile Alecsandri" University of Bacău, Faculty of Sciences, Department of Mathematics, Informatics and Educational Sciences, Calea Mărăşeşti 157, Bacău 600115, Romania, e-mail: alina.patriciu@ub.ro

Issue:

SSRSMI, Number 1, Volume XXIII

Section:

Volume 23, Number 1

Abstract:

In this paper two fixed point theorems are proved, which extend the main results from [31] (V. Popa and A.-M. Patriciu, (E.A) - property and altering distances in metric spaces, Sci. Stud. Res., Ser. Math. Inform. 22, 1(2012), 93-102) to G - metric spaces and generalizing Theorem 2.1 [4] (M Abbas, T Nazir and D. Dorić, Common fixed points of mappings satisfying (E.A) property in generalized metric spaces, Appl. Math. Comput. 28 (2012), 7665-7670) for mappings satisfying (E.A.) property under strict implicit relations.

Keywords:

fixed point, (E, A) property, weakly compatible mappings, G - metric space, implicit relation.

Code [ID]:

SSRSMI201323V23S01A0016 [0003833]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu